MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE JEJUNAL FEEDING TUBE; TUBE, FEEDING

BOSTON SCIENTIFIC CORPORATION ENDOVIVE JEJUNAL FEEDING TUBE; TUBE, FEEDING
Model Number M00566320
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown at this time. problem code 2976 captures the reportable event of peg tube kinked.The device has been received for analysis.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive three-port through the peg jejunal tube was being used during a procedure.The exact procedure date is unknown; however, it was reported that the device was in use for a month.According to the complainant, the jejunal tube was checked during a regular replacement.During the check up, they were able to advance the guidewire but the water could not be introduced as the tip of the tube was kinked.The procedure was completed with a new endovive three-port through the peg jejunal tube.There were no patient complications reported due to this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown at this time.(b)(4).Visual examination of the returned device revealed no visual defects.The device looks under good conditions without evidence of damages or anomalies.The product was specifically inspected for kinked or flattened sections and none of these failures were detected.The complaint was not consistent with the reported event of kinked feeding tube.Based on all gathered information, therefore, it was concluded that the investigation conclusion code of this event is no problem detected since the device complaint or problem cannot be confirmed.
 
Event or Problem Description

Brand Name
ENDOVIVE JEJUNAL FEEDING TUBE
Common Device Name
TUBE, FEEDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key7899342
Report Number3005099803-2018-60536
Device Sequence Number18874019
Product Code KNT
UDI-Device Identifier08714729786313
UDI-Public08714729786313
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K091340
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00566320
Device Catalogue Number57975
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2018
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer10/12/2018
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1